# SDR O2GA2022120151401

- Difficulty date: November 25, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N514UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605705
- Aircraft time: 10,813 hours, 7,907 cycles
- Engine: Pwc PW545B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 99124951
- Part serial: 3376
- Condition: Intermittent
- Location: Rt Wing
- Part time: 10,813 hours, 7,907 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 9,000 FT., THE RIGHT WING OVERHEAT AMBER ANNUNCIATOR ILLUMINATED. CREW FOLLOWED CHECKLIST. RIGHT ENGINE POWER LEVERS REDUCED TO IDLE AND RIGHT WING OVERHEAT ANNUNCIATOR EXTINGUISHED. EMERGENCY WAS DECLARED AND AIRCRAFT DIVERTED TO KMCO. WITH THE RIGHT ENGINE POWER LEVER AT IDLE, THE CREW FOLLOWED THE CHECKLIST FOR SINGLE ENGINE LANDING. LANDING INTO KSSI WAS UNEVENTFUL. MAINTENANCE REPLACED THE RIGHT WING ANTI-ICE PRSOV, AND SWAPPED THE LEFT AND RIGHT WING ANTI-ICE PCB'S. GROUND CHECKS PERFORMED WITH NO DEFECTS NOTED. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
